# SDR UPS403272

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 76-90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND CORROSION FLOORBEAM, STA 866, BETWEEN LBL 76 TO 90, UNDER SIDE OF UPPER CHORD.  INSTALLED REPAIR PER UPS EO 51-40-04.
